I was a healthy 19 yr old female in July 2003 and suddenly I had severe headaches on my right lower head and neck. three days later I had full paralysis on the right side of my face. It then spread to my left side but only partial loss of feeling. I was diagnosed with bells palsy. After an MRI, X-rays, Spinal tap ect... A small cyst was discovered next to my cranial nerves but was determined to not be the cause of the Bell's palsy. I had the cyst monitored with follow up MRI's for the next year and the facial paralysis lessened. I would say I have about a 97% recovery with a little bit of Synkinesis. No one could tell by looking at me but I tend to cry when outside in the wind (a common lasting side effect).
August 2004 I lost the diamond out of my engagement ring and searched for 2 days in a field for it. ( I did find the diamond!) I was bitten by at least 30 bugs. One bite developed a thin red circle around it but I hadn't seen a tick on me and didn't bring it to a doctors attn until October when I came down with very serious headaches and fatigue. I went to the hospital when my headaches became extremely painful. again i had a CT scan and spinal tap. All came back normal. I was down for another week suffering from a botched spinal tap, tried to have a blood patch but it was not effective. the fatigue continued all tests for Lyme disease came back negative. My doctor diagnosed me with some type of toxemia and within a month I went back to work.
Headaches, facial nerve pain and migranes continued to bother me, I had ultracet for tension migranes and nerotin for nerve pain since the Bells palsy.
April 2005 I woke up in the middle of the night and violently sat up from sleeping. A nerve in my neck was pinched and I could not move. I was diagnosed with Torticolis (wry neck) I took flexoril for my muscles and went to physical therapy to regain movement. I had another instance where a nerve was pinched under my shoulder blade in May. I continued therapy and muscle relaxers. Flexoril and Valium for day time relief if needed.
April 2006 I suddenly felt too tired to do anything and had palpitations. I couldn't work and went to the doctor. He said I had Tachycardia and started to diagnose the problem. I had blood tests for thyroid problems, a halter monitor for 24 hours, and EKG, a lung scan to check for an embolism. All tests came up normal. It seems I only had the symptom and no cause. I was out of work for a month. My stress level went down to 0 and the symptoms still persisted. I was put on atenolol to control the rapid heart rate and was told it was hormones and would go away.
I stayed on the atenolol for 3 months and slowly stopped taking it. (the side effect of being tired was almost worse than how tired I had been in the first place). I limited my physical activity and continued my life. I took meditation lessons to relieve the stress in my life but did not find it extremely helpful.
January 2007 The rapid heart rate and palpitations suddenly reoccurred while working on a computer (no physical activity) I started taking the atenolol again and made an appt for another doctor. I had moved and needed to start over with a new doctor. I was immediately sent to a cardiologist, ( I had not been sent to one during the first instance)
A EKG in the cardiologist office was abnormal. I don't know how abnormal but she said it was not normal.
I was scheduled to have an event monitor for 2 weeks, more blood tests, and a stress Echo. So far for the event monitor I have caught several instances of a non-life threatening arrhythmia. (they said I would talk with my cardiologist about specifics).
I am awaiting the results of the last set of tests. I do not know if anything is connected but It seems like a lot to go through in the past couple of years. Could this be something else?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?